Translator Disclaimer
2001 Surfaces of constant mean curvature one in the hyperbolic three-space with irregular ends
Zuhuan Yu
Tohoku Math. J. (2) 53(2): 305-318 (2001). DOI: 10.2748/tmj/1178207483

Abstract

We investigate surfaces of constant mean curvature one in the hyperbolic three-space with irregular ends, and prove that their irregular ends must self-intersect, which answers affirmatively a conjecture of Umehara and Yamada. Moreover we also obtain an explicit representation of a constant mean curvature one surface and a new minimal surface in the Euclidean three-space.

Citation

Download Citation

Zuhuan Yu. "Surfaces of constant mean curvature one in the hyperbolic three-space with irregular ends." Tohoku Math. J. (2) 53 (2) 305 - 318, 2001. https://doi.org/10.2748/tmj/1178207483

Information

Published: 2001
First available in Project Euclid: 3 May 2007

zbMATH: 1027.53011
MathSciNet: MR1829983
Digital Object Identifier: 10.2748/tmj/1178207483

Subjects:
Primary: 53A10
Secondary: 53A35

Rights: Copyright © 2001 Tohoku University

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.53 • No. 2 • 2001
Back to Top